# SDR P5CA9700188

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B FLAP MID FLAP PANEL 587 PUNCTURED ON OUTSIDE SKIN.  REMOVED DAMAGED AREA, POTTED CORE, APPLIED FIBERGLASS FILLERS AND OVERLAYS PER SRM 51-40-09.
